| Model Number |
22295 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using a rotating hemostatic valve (rhv) from the guidewire (gw) accessory kit, a leak of contrast was noted at the connection.Therefore, the rhv was replaced with a new rhv.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.It is possible that the devices were not properly aligned and/or not fully connected/tightened resulting in the reported difficulties; however, this could not be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.